Delayed Anaphylactic Shock to Intravenous Cefotetan in a Pregnant Woman -A Case Report-
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Anaphylactic reactions to agents administered intravenously usually occur within minutes. We present an unusual case of a delayed onset anaphylactic shock to intravenous cefotetan in a pregnant woman who underwent an epidural cesarean section. She sustained hypotension, tachycardia, bronchospasm, and rash 90 min after administering intravenous cefotetan. The possibilities of high epidural blocks or amnionic fluid embolisms were excluded by the height of sensory blocks or different presenting symptoms and signs, respectively. Allergic skin tests for exposed materials were performed 6 weeks after discharge and no immediate reactions occurred. However, delayed systemic allergic reactions, such as urticaria, rash, and edema on her face, neck, back, and abdomen, occurred 3 h after skin test to cefotetan.
Abstract
Anaphylactic reactions to agents administered intravenously usually occur within minutes. We present an unusual case of a delayed onset anaphylactic shock to intravenous cefotetan in a pregnant woman who underwent an epidural cesarean section. She sustained hypotension, tachycardia, bronchospasm, and rash 90 min after administering intravenous cefotetan. The possibilities of high epidural blocks or amnionic fluid embolisms were excluded by the height of sensory blocks or different presenting symptoms and signs, respectively. Allergic skin tests for exposed materials were performed 6 weeks after discharge and no immediate reactions occurred. However, delayed systemic allergic reactions, such as urticaria, rash, and edema on her face, neck, back, and abdomen, occurred 3 h after skin test to cefotetan.
참고문헌 (18)
- Ring J, "Pseudo-Allergic Drugs, In Allergy: Theory & Practice. 2nd ed", pp.243~264 (1992), Saunders Company
- Brockow K, "General considerations for skin test procedures in the diagnosis of drug hypersensitivity", Allergy, 57, pp.45~51 (2002)
- Bloomberg RJ, "Cefotetan-induced anaphylaxis", Am J Obstet Gynecol, 159, pp.125~126 (1988)
- Kroigaard M, "Scandinavian Clinical Practice Guidelines on the diagnosis, management and follow-up of anaphylaxis during anaesthesia", Acta Anaesthesiol Scand, 51, pp.655~670 (2007)
- Aihara M, "Evaluation of the skin test reactions in patients with delayed type rash induced by penicillins and cephalosporins", J Dermatol, 14, pp.440~448 (1987)
- Torres MJ, "Diagnosis of immediate allergic reactions to beta-lactam antibiotics", Allergy, 58, pp.961~972 (2003)
- Dewachter P, "Anesthesia in the patient with multiple drug allergies: are all allergies the same?", Curr Opin Anaesthesiol, 24, pp.320~325 (2011)
- Demoly P, "Classification and epidemiology of hypersensitivity drug reactions", Immunol Allergy Clin North Am, 24, pp.345~356 (2004)
- Baldo BA, "Penicillins and cephalosporins as allergens--structural aspects of recognition and cross-reactions", Clin Exp Allergy, 29, pp.744~749 (1999)
- Blanca M, "Specificities of B cell reactions to drugs. The penicillin model", Toxicology, 209, pp.181~184 (2005)
- Schnyder B, "Drug-induced papulovesicular exanthema", Allergy, 53, pp.817~818 (1998)
- Bousquet PJ, "Clinical presentation and time course in hypersensitivity reactions to beta-lactams", Allergy, 62, pp.872~876 (2007)
- Fisher M, "Intradermal testing after anaphylactoid reaction to anaesthetic drugs: practical aspects of performance and interpretation", Anaesth Intensive Care, 12, pp.115~120 (1984)
- Mertes PM, "Reducing the risk of anaphylaxis during anaesthesia: guidelines for clinical practice", J Investig Allergol Clin Immunol, 15, pp.91~101 (2005)
- Dewachter P, "Anaphylaxis and anesthesia: controversies and new insights", Anesthesiology, 111, pp.1141~1150 (2009)
- Katircioglu K, "A retrospective review of 34,109 epidural anesthetics for obstetric and gynecologic procedures at a single private hospital in Turkey", Anesth Analg, 107, pp.1742~1745 (2008)
- Clark SL, "Amniotic fluid embolism: analysis of the national registry", Am J Obstet Gynecol, 172, pp.1158~1169 (1995)
- Ebo DG, "Anaphylaxis during anaesthesia: diagnostic approach", Allergy, 62, pp.471~487 (2007)
